Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Weight Gain and Depakote go hand in hand

Posted by Taylor Hunter on November 16, 1998, at 14:05:54

I have experienced a weight gain of 130 lbs since January of '97, can anyone tell me why the docs don't disclose this knowledgable information to a patient who is going to try this drug? I think the pharmacutical co. should have a label to tell you that no matter what your diet can get Obese from prolonged use on this drug. It's not fair when you are not informed about MAJOR side effects such as this one, when it does affect a part of your life. Now, my doc is in the process of tapering me off of Depakote. He says this ridiculous weight gain has got to finally come to an end. I guess I changed docs just in time...Heck, I might have kept getting bigger! Has anyone else experienced weight probs with Depakote? I'd like you to share them with me. I have to feel that I'm not all alone in this dreaded weight gain thing from a med!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Taylor Hunter thread:1271